I have been on Iron pills for the last 9 months. In July, my number was 129. In December it was down to 116. I just got another test done and the number is up a bit but not much. My doctor told me that I have to be on iron for a year now. I've been getting bruises that can't be explained. They aren't just little bruises either. The one on my inner calve (that I just woke up with) is about 2-3 inches in diameter and all different colours. I haven't seen one like this before. Even when I really hurt myself I don't get bruises like this. I have light regular periods. No nosebleeds, no unexplained bleeding to cause the anemia and I eat very well (have to set a good example for my two little ones). I do get bad headaches right behind my eyes mostly. Any help would be greatly appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?